Bulletin of the American Mathematical Society

By-laws of the American Mathematical Society

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 6 (1969), 1417-1424.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530940

Citation

By-laws of the American Mathematical Society. Bull. Amer. Math. Soc. 75 (1969), no. 6, 1417--1424. https://projecteuclid.org/euclid.bams/1183530940


Export citation